# SDR ABXA010721

- Difficulty date: February 15, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 71,803 hours, 25,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012235
- Part serial: 196
- Condition: Discharged
- Location: Cabin
- Part time: 1,096 hours, 623 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INTERMITTENTLY INOPERATIVE WHEN POWER WAS REMOVED FROM AIRCRAFT.  REPLACED EMERGENCY LIGHT BATTERY RACK ASSEMBLY.  OPS CHECKED GOOD IAW DC-8 AMM 33-50-01-2-0001.
